# SDR 98ZZZX945

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 222375072105
- Condition: Failed
- Location: Turn Gyro
- Part time: 1,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURN INDICATOR INOPERATIVE.  GYRO WILL NOT SPIN UP.  REMOVED AND REPLACED.
